# SDR SWIA201024113

- Difficulty date: April 19, 2010
- Submitted: April 27, 2010
- Operation: Air carrier
- Aircraft: N937SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7735
- Aircraft time: 19,161 hours, 16,565 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

LEFT MAIN GEAR UNSAFE MESSAGE ON GEAR EXTENSION.  (FLT 6349)  REPLACED LEFT MAIN LANDING GEAR ASSEMBLY AND ACTUATION COMPONENTS.
